# SDR SWIA202408080007

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N624UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000831
- Aircraft time: 9,189 hours, 6,079 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disengaged
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO EGE, DESCENDING THROUGH 9000 FT, FIRST THE AUTO THROTTLES DISENGAGED, FOLLOWED BY A COMPLETE LOSS OF GPS, FMS, ACARS, AND ALL NAVIGATION INSTRUMENTATION. CLIMBED OUT USING RAW DATA, AND WAS VECTORED ALL THE WAY BACK TO DENVER. DURING THE FLIGHT BACK, ACARS AND FMS RETURNED. WE WERE ABLE TO RESTORE AUTO THROTTLES AND AUTO PILOT. STAYED IN MANUALLY SPEEDS UNTIL BEGINNING THE APPROACH. WHEN I RETURNED TO FMS SPEEDS, WE EXPERIENCED THE SAME FAILURES AGAIN. THE FAILURES CONTINUED TO THE RUNWAY. LANDED SAFELY, AFTER WHICH SYSTEMS CAME BACK ON LINE.    (FLIGHT 5252 - FILED CLOSED)     REMOVED AND REPLACED PROC MOD 5, MAU 3 NIC 1 PER ERJ-175 AMM 31-41-04. PERFORMED TARGET UPLOAD PER ERJ-175 AMM 45-45-00. UPLOAD SUCCESSFUL AND OPS CHECK GOOD AND NO MESSAGES PRESENT AT THIS TIME.
